# SDR MALA010783

- Difficulty date: November 22, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 2982
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DTW ON FLIGHT 2787, A/P WOULD NOT ENGAGE.  SHORTLY AFTER THE ROLL LIGHT ON BOTH EADI'S CAME ON WITH THE AVIONICS CAUTION LIGHT.  THE FO'S EADI WAS SHOWING A RIGHT 7 DEGREE TURN WHEN STRAIGHT AND LEVEL AFTER LANDING FO'S EADI SHOWED A 3 DEGREE PITCH DOWN ATTITUDE.  AIR RETURN TO DTW.  MAINTENANCE COULD NOT DUPLICATED, REPLACED NR 1 AND NR 2 AHRS COMPUTER FOR PRECAUTION.  P/N 622-6190-113, S/N ON 2982, S/N OFF 2964.  ALL CHECKS GOOD AT THIS TIME.
